# SDR MALA080037

- Difficulty date: March 4, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 21,633 hours, 24,047 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 DENTS FOUND LT ELEVATOR LEADING EDGE UPPER SKIN.  REPAIRED IAW EO NR S55137.
